Jump to content

dmjl27

Members
  • Content Count

    22
  • Joined

  • Last visited

Community Reputation

0 Neutral

About dmjl27

  • Rank
    Member
  • Birthday February 25

Profile Information

  • Gender
    Female
  • Location
    Midwest!

Recent Profile Visitors

567 profile views
  1. I'm having very similar symptoms right now. I have severe pure autonomic failure. I believe the HYPOPERFUSION (not enough blood to the brain) is the cause of MANY of my new and old symptoms. It's getting much worse. For some odd reason, it's worse right now than it has ever been. It's very scary!!!!! It hurts more than most of my other problems, and let's be honest...it scares you because there is always that stroke risk in severe cases. However, there are a few things u can do to help. 1) elevate your legs but do not lay flat. (kind of like in a recliner position). Lying flat can act
  2. This actually happened to me quite a bit in the 'beginning'. I had daily 'evening' low grade temps. I have a low normal core temp, already, so it was odd for me. I would 'flush' and be red like a tomato. My doctor said it was very normal for dysautonomia to have these types of low grade temps. I got used to them. Now, I don't have them daily, but more like just a few times a month....always followed by facial flushing. Doctor reminded me that the autonomic nervous systems controls temperature, and it's very normal to have wide swings of temperatures since your internal 'thermostat' is b
  3. My bp also changes with movements (lying still while taking the reading, of course). Doctor said it's quite normal for anyone who has problems with constriction and blood flow, and is not a big deal. (talk with your doctor to make sure he/she's on same page) Movements can either get that blood flowing again or be restricting it based on what the movements are. Never cross your legs or talk during readings. The midodrine does help regulate swings. Your doctor can talk you through why he thinks this is necessary for you. For me, the crazy swings of BP make me feel very sick, so taking Midod
  4. Midodrine is pretty fast acting...I usually know it's working within 20 minutes. However....the side effects are something I have to get VERY used to and titrate up each time I have a dose change. I would assume that using this only as a 'rescue' med would not feel so good if you are not used to the side effects. Everyone has different side effects to Midodrine. (some more mild, some not to mild) If you were on a baseline dose daily on a schedule, your doctor MAY be open to you adding an extra pill for emergency or preventable purposes, but I, personally, had to begin my side effects re
  5. this information is particularly interesting to me. I'm going to research this, as well. would love to hear more
  6. glad your appointment went well...had u in my thoughts this week!
  7. Wow, your story sounds so so similiar to mine! First thing u need to do is get a good doctor who will listen and be aggressive with tests and be open to autonomic testings. Sometimes a doctor referral can help you get into a good clinic sooner. I know it got me into Mayo in just 2 weeks. Do your homework online...be armed and prepared with a list of questions. If he/she doesn't suggest a tilt table test, you should suggest one! In fact, you might need to be firm about it. The QUICKER you find out what's going...the better your chances in some cases. I know I got sicker than I needed to
  8. I wish I could talk with you face to face! I could hear your heart come through your message. I understand and can feel your desperation in each word. I feel like I can relate to you probably more than most, because I've lost everything, too! I'm completely home-bound, bed-bound, and so sick I can barely lift my head off of the pillow on most days. My entire life (or at least the life I had made for myself) is gone. I'm a wife and mom of 3 children who need me. I cannot drive, leave my house, or even cook my own food. I guess you can agree, my life *****. Just 2 years ago I was an extr
  9. No, I do not, I have pure autonomic failure, but the symptoms are very similar with heart and blood pressure swings and crazy irregularities. My beta-blocker changed my life and symptoms of racing heart in the morning and at night...but everyone is different.
  10. do u take a beta blocker? Midodrine, beta blocker, and clonidine combo helped that somewhat for me. (there are other triggers that might break through the meds) Of course, it's trial and error for each person, as your system will respond differently to meds than your counter-part. Reducing sugar helps me, as well as, any type of exercise! Midodrine works differently for every one. For me, it raised my bp and lowered my heart rate. (maybe even too low, but it did lower it)...of course, I've heard the opposite from other's experience. Good luck!
  11. I have something somewhat similar (yet different). My stats do change during one of these episodes. Since I have a pacemaker, I feel more at ease about it. However, my doctor suggested I play around with my bed positions. Being a stomach sleeper, this was not an exciting plan. However, after several new positions and adjustments, I found that the blood was pooling in my legs while I was sleeping and causing me to be quite symptomatic. I started slightly propping my feet up a bit (and head up a touch, as well, which is already recommended for pots sufferers). The first night of doing thi
  12. Imagine my surprise when all of sudden I realized....my thick dark hair on my arms had suddenly disappeared. I had noticed some odd changes on my arms over a course of a few weeks. I had what looked like a raised rash, deeper colored hands, some new joint pain, and hair always seemed to be 'raised'. Before I knew it...all the hair was gone. I was left with scaly like skin and baby fuss for hair. Now, don't get me wrong....as a woman with dark brown arm hair, I was quite excited to be rid of it! However, it really surprised me. I contacted my doctor, and he informed me that since the bl
  13. What medications are you trying? What type of doctor are you seeing currently to help you investigate?
  14. I WOULD LOVE TO SEE THAT ARTICLE IF YOU DON'T MIND. DO U KNOW WHERE I CAN FIND, RAMAKENTESH? I'm doing some research of my own right now due to unusual increase in my dizziness that's almost 24-7 now. Thank you for your time!
  15. Each person is different and needs different care. Because your illness will take on multiple scopes of speciality, you will find that you might need to 'educate' your specialists on your disorder as many, many doctors are not well versed in the area of Dysautonomia. I see: A cardiologist (who handles the majority of my care and is an expert in the field of dysautonomia. However, I also see: primary care, neurologist, gastrologist, urologist, and rheumotologist. (but with a lot of help along the way for them to understand that the symptoms they are seeing are much related to my autonom
×
×
  • Create New...